# SDR CA040726009

- Difficulty date: June 24, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 21,074 hours
- Engine: Pwa PT6T3
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Support
- Condition: Cracked
- Location: Pylon Damper
- Component: Pylon
- Component part number: 205030919037
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT THE AIRCRAFT WOULD ENTER INTO PYLON ROCK VERY EASILY. TRANSMISSION MOUNTS AND FRICTION DAMPERS WERE BEING REPLACED WHEN IT WAS FOUND THAT THE FRICTION DAMPER MOUNT SUPPORTS WERE CRACKED AND AS A RESULT NOT ATTACHED TO THE AIRFRAME. SUPPORTS WERE REPLACED, NEW MOUNTS AND DAMPERS INSTALLED. A/C TEST FLOWN, PYLON ROCK WAS NO LONGER PRESENT, A/C RETURNED TO SERVICE.
